# SDR IPXA1566641

- Difficulty date: May 11, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 24,522 hours, 16,004 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536124
- Part serial: NSN
- Condition: Delaminated
- Location: Bs 1060-1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FLOOR PANEL BS 1060-1100, RBL 45-65 IS DELAMINATED.  REPLACED FLOOR PANEL IAW SRM 53-00-50-1A 1, AMM 53-01-01-4, AND EO B757-5320-9692-G.
